Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I need help with my docter

I have had bad migraines for 10 weeks now I have been in the hospital three times and finaly I saw a nueroligist my third time there.. and he prescribed me for the rest of my term elivil and percocet I told my docter that the percocet was too strong and they put me on hydrocodone.. and now I am out and they refuse to refill my perscription and now I am back in constant pain and I need help.. they told me I can go see my regular doc and made an appointment to see my nuerolgist again im confused and upset and I need some advise on how to approch this with my new docter.. please help!

Answer Question
 
Jecie237

Asked by Jecie237 at 10:57 AM on Nov. 26, 2008 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • Just explain to the doctor everything that has taken place so far, and be very clear about how much pain you are in. Do you have any idea what is triggering this? I have struggled with severe migraines for years, and I recently stopped having them altogether after learning some posture adjustments from an anusara yoga teacher. I've been really amazed by the results. I'd be happy to share with you if you think it might help.
    BlueFrogMama

    Answer by BlueFrogMama at 11:14 AM on Nov. 26, 2008

  • Um... hydrocodone is stronger than percocet. They are probably not refilling it due to the fact that there are alot of people that are drug seekers, and it is normal procedures to not refill the script. I advise you to talk to your new doctOr about what you are feeling. Did you know that caffenine is proven to help with migraines?
    dakotaNrye

    Answer by dakotaNrye at 11:15 AM on Nov. 26, 2008

  • i know this may seem a little stupid...but have you had your eyes checked? Whenever it was sunny I had to wear sunglasses bc I couldn't see, and if I didn't I would have sucha migraine I couldn't move.
    Hope you feel better soon.
    Anonymous

    Answer by Anonymous at 11:42 AM on Nov. 26, 2008

  • I would also just tell your Dr about whats going on. Idk if he will continue the pain pills, but the thing that helped me most was just laying down in the dark, no noise, and just stay there.
    shorti3287

    Answer by shorti3287 at 3:44 PM on Nov. 27, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN